JournalsifbVol. 13, No. 2pp. 223–238

Free boundary regularity for a problem with right hand side

  • Daniela De Silva

    Columbia University, New York, USA
Free boundary regularity for a problem with right hand side cover
Download PDF

Abstract

We consider a one-phase free boundary problem with variable coefficients and nonzero right hand side. We prove that flat free boundaries are _C_1, using a different approach than the classical supconvolution method of Caffarelli. We use this result to deduce that Lipschitz free boundaries are _C_1, .

Cite this article

Daniela De Silva, Free boundary regularity for a problem with right hand side. Interfaces Free Bound. 13 (2011), no. 2, pp. 223–238

DOI 10.4171/IFB/255